EconPapers    
Economics at your fingertips  
 

Generalized empirical likelihood testing in semiparametric conditional moment restrictions models

Francesco Bravo

Econometrics Journal, 2012, vol. 15, issue 1, 1-31

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1368-423X.2011.00354.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:15:y:2012:i:1:p:1-31

Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X

Access Statistics for this article

Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:emjrnl:v:15:y:2012:i:1:p:1-31